# SDR QXEA2021042800200

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 6,804 hours, 4,030 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Part serial: 1187K
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 19 hours, 9 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHIELD 2 HTR FAIL CAUTION ILLUMINATED DURING CRUISE. COMPLIED WITH E&A CHECKLIST & MESSAGE EXTINGUISHED. REMOVED FROM SERVICE. REMOVED & REPLACED WINDSHIELD HEATER CONTROL UNIT 2 REF E175 AMM TASK 30-42-01-000-801-A + 30-42-01-400-801-A. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
